# SDR C2XA00CL075

- Difficulty date: September 24, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Board
- Part number: 1293640919
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3170 - THE CREW REPORTED THE RIGHT AUTO FEATHER TEST WAS NOT FEATHERING THE PROPELLER.  THE AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 AUTO FEATHER LOW PRESSURE SWITCH (P/N 50-389121-29)IAW 61-21-01.  MAINTENANCE ALSO REPLACED THE A123 PRINTED CIRCUIT BOARD (P/N 129-364091-9).  OPERATIONAL CHECKS WERE GOOD IAW BEECHCRAFT MM 61-21-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
